# SDR AALA202505127744

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 13,485 hours, 4,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDING FLIGHT DECK WINDOW VERY DIFFICULT TO OPEN AND CLOSE. LUBED L2 SLIDING WINDOW, OPERTIONAL CHECK GOOD. PER AMM 56-12-11.
